# SDR RAIA00607030

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,215 hours, 15,623 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 14532237408
- Part serial: 157
- Condition: Damaged
- Location: Right
- Part time: 16,215 hours, 156,223 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT -7878- STL- AIRCRAFT SUBJECTED TO GALE FORCE WINDS.  MAINTENANCE PERFORMED REQUIRED INSPECTION.  FOUND DAMAGE TO RT ELEVATOR, ELEVATOR STOPS, AND ELEVATOR LINKAGE; REMOVED AND REPLACED SAME.
